# SDR FDEA201711083193

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 77,845 hours, 18,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, OTBD AFT HINGE, FLAP SIDE,  PIVOT OTBD BORE CORRODED.  AN OVERSIZED BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-T0322446D P6 STEP 2A AND STEP 2B.  THE REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
